MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL NEEDLE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE 2.G; SPINAL NEEDLE
Model Number 121251-27A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: the plastic-container broke when they inserted the needle into the patient.
 
Additional Manufacturer Narrative
Event took place in sweden and has been reported through swedish distribution (b)(4).Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Based on risk assessment and clinical assessment file is considered as closed.
 
Event or Problem Description

Brand Name
SPROTTE 2.G
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
MDR Report Key9231209
Report Number9611612-2019-00032
Device Sequence Number345826
Product Code BSP
UDI-Device Identifier14048223022808
UDI-Public14048223022808
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model Number121251-27A
Device Catalogue Number121251-27A
Device Lot Number1294
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;